| Model Number |
762055 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported air is getting in the tubing of the feeding sets.There was no patient harm.
Additional Manufacturer Narrative
Investigation summary: the customer reported air is in the tubing of the bags.No patient injury was reported.A device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Product lot and failure mode trending did not identify a trend for the reported lot number or device failure.The reported device was not returned for evaluation; however, photographs were provided by the customer.An evaluation of the provided photographs confirmed the reported issue of air in line/tubing.An investigation has been initiated to determine the root cause of this device failure.The root cause and conclusion of the confirmed device failure will be documented within the investigation.This product issue will continue to be monitored and trended.